# SDR REXA2022062201306

- Difficulty date: June 15, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AV67021186004
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT VERT DRAG ANGLE IS CRACKED.	REMOVED & REPLACED R/H AFT DRAG ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-13-001-001-A01, 51-42-22-001-001-A01, 51-42-21-001-001-A01 & 51-25-01-001-001-A01.
